# SDR EE4Y2023022417261

- Difficulty date: February 26, 2023
- Submitted: February 26, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 0730
- Aircraft time: 73,852 hours, 28,378 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT ZL-500-03-1-002_P1-OP-UP/0 EWIS TASK, IT WAS FOUND THE LH WING, EXTERNAL TOP SKIN PANEL 2 FROM BETWEEN BETWEEN RIB 13 AND RIB 14 ON STGR16 SKIN WITH CORROSION. DUE THIS CONDITION WAS REPORTED TO AIRBUS. 
AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER 81173299 AND REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N017 ITEM 5-23).
